U.S. doctors online nowAsk doctors free
A 49-year-old member asked:

Can you tell me if marvelon is the reason for delays of my period?

1 doctor answer1 doctor weighed in
Dr. Charles Whiting
Obstetrics and Gynecology 27 years experience
Regular Periods: Marvelon is a combination contraceptive pill containing Desogestrel (150 micrograms) and Ethinyl estradiol (30 micrograms). On this medication you should have one period a month during the 4th week. It should not delay your period beyond that. Best wishes!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 29, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.